ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Stability of Linear Time-Invariant Systems

Thathachar, MAL and Srinath, MD and Narendra, KS (1967) Stability of Linear Time-Invariant Systems. In: IEEE Transactions on Automatic Control, 12 (3). pp. 335-337.


Download (255kB)


It is well known that the stability of a linear time-invariant system can be determined using a Liapunov function of the quadratic form. However, for establishing the asymptotic stability of such a system for all linear negative feedback gains in a given range, a Liapunov function which yields both necessary and sufficient conditions has not been available so far. This correspondence presents such a function and affirms a recent conjecture of Narendra. The interest in this problem is due to its being a limiting case of the Lur'e problem.

Item Type: Journal Article
Publication: IEEE Transactions on Automatic Control
Publisher: IEEE
Additional Information: ©1967 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 08 Aug 2005
Last Modified: 19 Sep 2010 04:19
URI: http://eprints.iisc.ac.in/id/eprint/3493

Actions (login required)

View Item View Item